# SDR USAA960410

- Difficulty date: April 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N978VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47371
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Press Panel
- Condition: Cracked
- Location: Bs 105
- Part time: 70,202 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING A Q-1/C-1 CHECK INSPECTION, FOUND TWO 3 INCH CRACKS IN THE FORWARD HORIZONTAL PRESSURE PANEL AT FS 105 UNDER COCKPIT FLOOR NOSE WHEEL WELL.  REMOVED CRACKED SECTION AND INSTALLED REPAIR DOUBLER PER USAIR EA 32641.  (M)
